# SDR W8PA970093

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654580730
- Condition: Cracked
- Location: Bs 290
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INTERCOSTAL TO SKIN TIE ANGLE IS CRACKED AT STATION 290, WL 241, BETWEEN STRINGER 13 AND 14 RIGHT.  REMOVED AND REPLACED ANGLE.  (M)
